Posts

Showing posts from September, 2008

Documenting Drug side effects

As I mentioned in my earlier post I am now on a anti-cholesterol drug. This very short post is just about documenting what seems to be different about how I feel physically after taking this drug for over 5 days now.

I couldn't exactly say I have never experienced this before, but I have these muscle cramps around my thighs and legs including my arms every time I wake up in the morning.

Maybe lack of exercise? I have not gone anywhere outside my house in the last three days. Maybe I need to shake a leg a little.

Let me plan that out.

Statin and me

I am back in the blogging world. After almost two months of absence I can finally say I am on my way to be blogging healthy again.

And talking about health, I am slowly regaining my weight. It had been a very stressful two months. It started when we began planning our move to a different place. There were so many concerns that needed to be tackled, and issues that required refinement. I was on the verge of complete exhaustion. This affected my health, my health plunged.

But today, as I write this very first post here since my hiatus, I feel better. I am starting to gain some pounds. I am not sure if this is about the statin drug I have started to take. My cholesterol count was starting to seriously worry me. You see, I postponed taking my doctor-prescribed statin medication against the advice of my doctor. I thought I could bring down my cholesterol levels through a better diet.

The kind of hypertension I have is not really affected so much by the food I eat. Realizing this, I began ta…